Alert archive / Indiana / Wind Advisories in 2022
Wind Advisory 3, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Mar 5, 2022, 3:44 AM EST for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Mar 5, 2022, 10:00 PM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2022, 3:44 AM EST (08:44 UTC)
- In effect from
- Mar 5, 2022, 10:00 PM EST
- Expired
- Mar 6, 2022, 3:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1870 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
115 WWUS73 KIWX 050844 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 344 AM EST Sat Mar 5 2022 INZ003>009-012>018-020-022>027-032>034-MIZ077>080-051645- /O.NEW.KIWX.WI.Y.0003.220306T0300Z-220306T1600Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, and Bronson 344 AM EST Sat Mar 5 2022 /244 AM CST Sat Mar 5 2022/ ...WIND ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 11 AM EST /10 AM CST/ SUNDAY... * WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northern Indiana and southwest Michigan. * WHEN...From 10 PM EST /9 PM CST/ this evening to 11 AM EST /10 AM CST/ Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ081-OHZ001-002-004-005-015-016-024-025-051645- /O.NEW.KIWX.WI.Y.0003.220306T0800Z-220306T2000Z/ Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- Including the cities of Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, Spencerville, and Bluffton 344 AM EST Sat Mar 5 2022 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY... * WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...In Ohio, Williams, Fulton OH, Defiance, Henry, Paulding, Putnam, Van Wert and Allen OH Counties. In Michigan, Hillsdale County. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
6 follow-up statements
342 WWUS73 KIWX 051445 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 945 AM EST Sat Mar 5 2022 INZ003>009-012>018-020-022>027-032>034-MIZ077>080-052300- /O.CON.KIWX.WI.Y.0003.220306T0300Z-220306T1600Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, and Bronson 945 AM EST Sat Mar 5 2022 /845 AM CST Sat Mar 5 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 11 AM EST /10 AM CST/ SUNDAY... * WHAT...Southwest winds 20 to 25 mph veering westerly by midday with gusts up to 45 mph expected. * WHERE...Portions of northern Indiana and southwest Michigan. * WHEN...From 10 PM EST /9 PM CST/ this evening to 11 AM EST /10 AM CST/ Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ081-OHZ001-002-004-005-015-016-024-025-052300- /O.CON.KIWX.WI.Y.0003.220306T0800Z-220306T2000Z/ Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- Including the cities of Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, Spencerville, and Bluffton 945 AM EST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY... * WHAT...Southwest winds 20 to 25 mph veering westerly by midday with gusts up to 45 mph expected. * WHERE...In Ohio, Williams, Fulton OH, Defiance, Henry, Paulding, Putnam, Van Wert and Allen OH Counties. In Michigan, Hillsdale County. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
287 WWUS73 KIWX 051924 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 224 PM EST Sat Mar 5 2022 INZ003>009-012>018-020-022>027-032>034-MIZ077>080-060400- /O.CON.KIWX.WI.Y.0003.220306T0300Z-220306T1600Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, and Bronson 224 PM EST Sat Mar 5 2022 /124 PM CST Sat Mar 5 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 11 AM EST /10 AM CST/ SUNDAY... * WHAT...Southwest winds 20 to 25 mph veering west with gusts up to 45 to 50 mph expected. * WHERE...Portions of northern Indiana and southwest Michigan. * WHEN...From 10 PM EST /9 PM CST/ this evening to 11 AM EST /10 AM CST/ Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ081-OHZ001-002-004-005-015-016-024-025-060400- /O.CON.KIWX.WI.Y.0003.220306T0800Z-220306T2000Z/ Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- Including the cities of Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, Spencerville, and Bluffton 224 PM EST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY... * WHAT...Southwest winds 20 to 30 mph veering west with gusts up to 45 to 50 mph expected. * WHERE...In Ohio, Putnam, Paulding, Williams, Fulton OH, Henry, Defiance, Allen OH and Van Wert Counties. In Michigan, Hillsdale County. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
136 WWUS73 KIWX 060246 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 946 PM EST Sat Mar 5 2022 INZ003>009-012>018-020-022>027-032>034-MIZ077>080-061100- /O.CON.KIWX.WI.Y.0003.220306T0300Z-220306T1600Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, and Bronson 946 PM EST Sat Mar 5 2022 /846 PM CST Sat Mar 5 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST /10 AM CST/ SUNDAY... * WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph expected. A few isolated gusts up to 60 mph may be possible. * WHERE...Portions of northern Indiana and southwest Michigan. * WHEN...Until 11 AM EST /10 AM CST/ Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ081-OHZ001-002-004-005-015-016-024-025-061100- /O.CON.KIWX.WI.Y.0003.220306T0800Z-220306T2000Z/ Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- Including the cities of Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, Spencerville, and Bluffton 946 PM EST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Ohio, Putnam, Paulding, Williams, Fulton OH, Henry, Defiance, Allen OH and Van Wert Counties. In Michigan, Hillsdale County. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
729 WWUS73 KIWX 060911 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 411 AM EST Sun Mar 6 2022 INZ003>009-012>018-020-022>027-032>034-MIZ077>080-061600- /O.CON.KIWX.WI.Y.0003.000000T0000Z-220306T1600Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, and Bronson 411 AM EST Sun Mar 6 2022 /311 AM CST Sun Mar 6 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph. * WHERE...Portions of northern Indiana and southwest Michigan. * WHEN...Until 11 AM EST /10 AM CST/ this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ081-OHZ001-002-004-005-015-016-024-025-061715- /O.CON.KIWX.WI.Y.0003.000000T0000Z-220306T2000Z/ Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- Including the cities of Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, Spencerville, and Bluffton 411 AM EST Sun Mar 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Ohio, Putnam, Paulding, Williams, Fulton OH, Henry, Defiance, Allen OH and Van Wert Counties. In Michigan, Hillsdale County. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
870 WWUS73 KIWX 061554 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 1054 AM EST Sun Mar 6 2022 INZ003>009-012>018-020-022>027-032>034-MIZ077>080-061700- /O.EXP.KIWX.WI.Y.0003.000000T0000Z-220306T1600Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, and Bronson 1054 AM EST Sun Mar 6 2022 /954 AM CST Sun Mar 6 2022/ ...WIND ADVISORY WILL EXPIRE AT 11 AM EST /10 AM CST/ THIS MORNING... The threat for wind gusts over 45 mph has diminished so the advisory has been allowed to expire for this area. Wind gusts above 30 mph will continue to be possible into the afternoon. $$ MIZ081-OHZ001-002-004-005-015-016-024-025-062000- /O.CON.KIWX.WI.Y.0003.000000T0000Z-220306T2000Z/ Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- Including the cities of Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, Spencerville, and Bluffton 1054 AM EST Sun Mar 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...West winds 20 to 25 mph with gusts up to 45 mph. * WHERE...In Ohio, Putnam, Paulding, Williams, Fulton OH, Henry, Defiance, Allen OH and Van Wert Counties. In Michigan, Hillsdale County. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
292 WWUS73 KIWX 061955 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 255 PM EST Sun Mar 6 2022 MIZ081-OHZ001-002-004-005-015-016-024-025-062100- /O.EXP.KIWX.WI.Y.0003.000000T0000Z-220306T2000Z/ Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- Including the cities of Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, Spencerville, and Bluffton 255 PM EST Sun Mar 6 2022 ...WIND ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON... Wind gusts have dropped below advisory threshold so the advisory will be allowed to expire. Sporadic gusts above 30 mph are still possible in this area over the next couple of hours before diminishing tonight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Mar 5, 12:53 AM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Mar 5, 12:53 AM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1253 AM EST Sat Mar 5 2022
.SYNOPSIS...
Issued at 1247 AM EST Sat Mar 5 2022
Warm weather comes in for Saturday as temperatures rise into the
60s to low 70s. Winds pick up Saturday evening, but will be their
strongest early Sunday reaching between 35 to around 40 mph along
a passing cold front. Light rain moves through Saturday night,
but a slightly heavier rain moves through Sunday night into Monday
that could end as snow or a rain and snow mix.
&&
.SHORT TERM...(This Evening through Saturday)
Issued at 256 PM EST Fri Mar 4 2022
Strong mid level ridging and surface high pressure pair to provide a
dry day today. Meanwhile, a warm front located to our south and west
will slowly edge in by Saturday morning as the warm advection
pattern takes over. This set up will provide the area with a mix of
sun and mid to upper level cloudiness and plenty of low level dry
air. Low temperatures will reach a floor and won't be able to far as
much as they normally could as the warm advection wing begins to
work into the area. Believe they reach their floor in the 30s. With
the strong warm air advection working its way into the area on
Saturday, we'll be able to mix up to 850 mb, which is expected to be
1 to 2 std devs higher than normal and that should help us reach 70
degrees especially along and south of US-30.
Behind that warm front, a 55-65 kt low level jet begins to work
into the area and will reach its strongest late Saturday into early
Sunday morning. The forcing is still pretty far removed from the
area Saturday evening so we would be hard-pressed to reach the
maximum potential of the jet during that time. This likely leads to
30 to 35 mph wind gusts Saturday evening. If the front can hold off
long enough Sunday morning and we can get mixing going early enough,
perhaps there's a chance for winds approaching wind advisory
threshold, but the strongest winds would likely be along the
front Sunday morning.
&&
.LONG TERM...(Saturday Night through Friday)
Issued at 256 PM EST Fri Mar 4 2022
Saturday night, a fairly progressive shortwave passes by to our
northwest. This introduces some light rain to the area. The moisture
plume is actually removed from the front and contains less than 10C
850 Tds, however, it does have some large scale ascent and around 1
inch PWATs to squeeze out. There could also be some mid level
instability to work with and so perhaps a rumble of thunder could be
had. Have around 0.1 to 0.2 inch of rainfall, which should be able
to slip into the rivers without much impact.
Sunday is expected to see the clouds break up and allow some
sunshine, however, with the front going through, think temperatures
only have a slight rise or perhaps even stagnate during the day. US-
24 on south has the best chance to see 60 degrees and the northwest
likely dips into 40 degrees during the morning.
The second wave is expected to have much more precipitation with it
as it comes in Sunday night. This wave is slower through the area
and has some interaction with the northern stream jet as well. Much
better forcing and columnar moisture exists with this wave, but
again the 850 mb Tds are less than 10C. With the wave's track
through Central Indiana into Ohio, this would take the precipitation
axis into areas south of US-24, where 0.75 to 1.5 inch is
possible, and tapered amounts are expected to its northwest. One
thing to watch for will be how quickly the cold air can come in on
the back side as the deformation zone moves through. This could
introduce some back side snow to the area Monday morning as
temperatures slide back into the 30s. Initially thinking the light
rain and warm temperatures Saturday-Saturday night helps to
soften whatever frozen portion of ground is leftover limiting the
impacts in rivers from Sunday night's rain.
Beyond Monday, it looks like we moderate in temperature as any
meridional motion is almost zeroed out until we get to late week
next week. For late next week, with cold air coming in a developing
trough in the west, we'll have to watch for where a baroclinic zone
sets up across the United States to identify when the next low
pressure system comes in.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1247 AM EST Sat Mar 5 2022
VFR conditions expected at the TAF sites through much of the
period, with MVFR possible towards the last few hours Saturday
night. Strengthening southerly winds today, with gusts up to
around 25 to 35 knots by late afternoon and evening. Kept in LLWS
between 40-50 knots as we begin decoupling after sunset. Rain
moves into KSBN after 3z-ish.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Watch from this evening through Sunday afternoon for LMZ043-
046.
&&
SYNOPSIS...Roller
SHORT TERM...Roller
LONG TERM...Roller
AVIATION...MCD
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Mar 4, 3:23 PM EST, 12 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 323 PM EST Fri Mar 4 2022 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-052030- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 323 PM EST Fri Mar 4 2022 /223 PM CST Fri Mar 4 2022/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Wind gusts will likely be able to reach 30 to 35 mph Saturday evening, but gusts between 35 to 40 mph are possible early Sunday into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-052030- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 323 PM EST Fri Mar 4 2022 ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:55 AM EST | Gale Warning | IWX | 33 hr |
Nearby
Wind Advisories in Indiana, 2022Wind Advisories in Ohio, 2022Wind Advisories in Michigan, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.